Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 61, Number 203
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A subexponential algorithm for discrete logarithms over all finite fields
Leonard M. Adleman and Jonathan DeMarrais PDF
Math. Comp. 61 (1993), 1-15
A conjecture in addition chains related to Scholz’s conjecture
Walter Aiello and M. V. Subbarao PDF
Math. Comp. 61 (1993), 17-23
An extension of the Lehmers’ picturesque exponential sums
Tom M. Apostol PDF
Math. Comp. 61 (1993), 25-28
Elliptic curves and primality proving
A. O. L. Atkin and F. Morain PDF
Math. Comp. 61 (1993), 29-68
Statistical evidence for small generating sets
Eric Bach and Lorenz Huelsbergen PDF
Math. Comp. 61 (1993), 69-82
A fundamental modular identity and some applications
Richard Blecksmith, John Brillhart and Irving Gerst PDF
Math. Comp. 61 (1993), 83-95
Explicit primality criteria for $h\cdot 2^ k\pm 1$
Wieb Bosma PDF
Math. Comp. 61 (1993), 97-109
Three points of great height on elliptic curves
Andrew Bremner and Duncan A. Buell PDF
Math. Comp. 61 (1993), 111-115
Which integers are representable as the product of the sum of three integers with the sum of their reciprocals?
Andrew Bremner, Richard K. Guy and Richard J. Nowakowski PDF
Math. Comp. 61 (1993), 117-130
On computing factors of cyclotomic polynomials
Richard P. Brent PDF
Math. Comp. 61 (1993), 131-149
Irregular primes and cyclotomic invariants to four million
J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä PDF
Math. Comp. 61 (1993), 151-153
How branching properties determine modular equations
Harvey Cohn PDF
Math. Comp. 61 (1993), 155-170
Zaremba’s conjecture and sums of the divisor function
T. W. Cusick PDF
Math. Comp. 61 (1993), 171-176
Average case error estimates for the strong probable prime test
Ivan Damgård, Peter Landrock and Carl Pomerance PDF
Math. Comp. 61 (1993), 177-194
Numerical results for sums of five and seven biquadrates and consequences for sums of $19$ biquadrates
J.-M. Deshouillers and F. Dress PDF
Math. Comp. 61 (1993), 195-207
An upper bound in Goldbach’s problem
Jean-Marc Deshouillers, Andrew Granville, Władysław Narkiewicz and Carl Pomerance PDF
Math. Comp. 61 (1993), 209-213
Estimates of the least prime factor of a binomial coefficient
P. Erdős, C. B. Lacampagne and J. L. Selfridge PDF
Math. Comp. 61 (1993), 215-224
Good parameters for a class of node sets in quasi-Monte Carlo integration
Tom Hansen, Gary L. Mullen and Harald Niederreiter PDF
Math. Comp. 61 (1993), 225-234
On solving the Diophantine equation $x^ 3+y^ 3+z^ 3=k$ on a vector computer
D. R. Heath-Brown, W. M. Lioen and H. J. J. te Riele PDF
Math. Comp. 61 (1993), 235-244
On Fourier coefficients of Maass waveforms for $\mathrm {PSL}(2, \textbf {Z})$
D. A. Hejhal and S. Arno PDF
Math. Comp. 61 (1993), 245-267
On the cuspidal spectrum of the arithmetic Hecke groups
Marvin I. Knopp PDF
Math. Comp. 61 (1993), 269-275
Johann Faulhaber and sums of powers
Donald E. Knuth PDF
Math. Comp. 61 (1993), 277-294
Cyclotomy and delta units
Andrew J. Lazarus PDF
Math. Comp. 61 (1993), 295-305
The mathematical work of Morgan Ward
D. H. Lehmer PDF
Math. Comp. 61 (1993), 307-311
The Lehmer project
D. H. Lehmer and Emma Lehmer PDF
Math. Comp. 61 (1993), 313-317
The factorization of the ninth Fermat number
A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard PDF
Math. Comp. 61 (1993), 319-349
Continued fractions and linear recurrences
H. W. Lenstra and J. O. Shallit PDF
Math. Comp. 61 (1993), 351-354
Ambiguous classes in quadratic fields
R. A. Mollin PDF
Math. Comp. 61 (1993), 355-360
New solutions of $a^ {p-1}\equiv 1\pmod {p^ 2}$
Peter L. Montgomery PDF
Math. Comp. 61 (1993), 361-363
Generalized Fibonacci and Lucas sequences and rootfinding methods
Joseph B. Muskat PDF
Math. Comp. 61 (1993), 365-372
Iterated absolute values of differences of consecutive primes
Andrew M. Odlyzko PDF
Math. Comp. 61 (1993), 373-380
The Carmichael numbers up to $10^ {15}$
R. G. E. Pinch PDF
Math. Comp. 61 (1993), 381-391
Numbers having $m$ small $m$th roots mod $p$
Raphael M. Robinson PDF
Math. Comp. 61 (1993), 393-413
Numerical computations concerning the ERH
Robert Rumely PDF
Math. Comp. 61 (1993), 415-440
An extension of the theorem on primitive divisors in algebraic number fields
A. Schinzel PDF
Math. Comp. 61 (1993), 441-444
A practical analysis of the elliptic curve factoring algorithm
Robert D. Silverman and Samuel S. Wagstaff PDF
Math. Comp. 61 (1993), 445-462
How was $F_ 6$ factored?
H. C. Williams PDF
Math. Comp. 61 (1993), 463-474
A refinement of H. C. Williams’ $q$th root algorithm
Kenneth S. Williams and Kenneth Hardy PDF
Math. Comp. 61 (1993), 475-483
Algebraic numbers close to both $0$ and $1$
D. Zagier PDF
Math. Comp. 61 (1993), 485-491